# SDR SWAA2019081335858

- Difficulty date: July 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 747-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LEFT ZEE ANGLE CORRODED UPPER SURFACE BETWEEN BS. 747 TO BS. 847, LBL 21. / REPAIRED Z ANGLE IAW SRM & DWG.
